Results 1 to 4 of 4

Thread: Cymbalta withdrawal

  1. #1
    Senior Member
    Join Date
    May 2006
    Location
    Somewhere in the Rocky Mountains
    Posts
    8,152

    Cymbalta withdrawal

    I praised this drug on these boards.

    However, a couple of months ago I realized my leg pains were increasing even while still on it.

    I once gave Cymbalta accolades for making it bearable.

    Stress is probably the contributor to the increased pain as I am under quite a bit.

    So to make a long story short: My new insurance required that I try something else before continuing on the Cymbalta. When I ran out, I simply could not afford to go get my prescription filled. So I quit cold turkey. Mind you, I did this right before my daughter was admitted to the hospital last week. I did not have time nor the energy to go to the doctor and life was passing so fast last week I just could not get there for a replacement.

    So now that I have been off of it and made it through the withdrawals, I have to say this is the most mind altering drug I have ever taken.

    I am a bit worried there is a lasting effect that I may have. It is not really dizziness. It is a deja vu type feeling that I get when moving abruptly.

    My head has not been this clear in several years. My leg burning does not seem as intense as it was.

    So I will change my mind on previous opinions of Cymbalta. I would avoid this drug at all costs.

    I have a doctor appointment on Thursday just in case.
    T12-L2; Burst fracture L1: Incomplete walking with AFO's and cane since 1989

    My goal in life is to be as good of a person my dog already thinks I am. ~Author Unknown

  2. #2
    When I quit taking it, it took about 4 weeks for my head to feel normal again.
    If you can't handle me at my worst, then you sure as hell don't deserve me at my best.


    Sometimes it is easier to widen doors than it is to open minds.

  3. #3
    Senior Member Wesley's Avatar
    Join Date
    Jul 2003
    Location
    Pennsylvania
    Posts
    1,785
    I hope you do not suffer any long-term effects. sounds like abrupt withdrawal of Cymbalta is a very bad idea. I'm sorry you had to experience this.

  4. #4
    Senior Member
    Join Date
    May 2006
    Location
    Somewhere in the Rocky Mountains
    Posts
    8,152
    Quote Originally Posted by addiesue View Post
    When I quit taking it, it took about 4 weeks for my head to feel normal again.

    Then I am not crazy LOL How long were you on it?

    When I first started it, I was in a deep depression because of the death of my father. Depression seems to magnify pain. I guess I took it for four years or more.
    T12-L2; Burst fracture L1: Incomplete walking with AFO's and cane since 1989

    My goal in life is to be as good of a person my dog already thinks I am. ~Author Unknown

Similar Threads

  1. Cymbalta
    By Princess "Leia" in forum Pain
    Replies: 21
    Last Post: 04-13-2009, 03:16 PM
  2. cymbalta
    By cass in forum Pain
    Replies: 4
    Last Post: 04-27-2007, 04:47 AM
  3. Cymbalta
    By iamkristy in forum Pain
    Replies: 5
    Last Post: 12-20-2006, 10:51 PM
  4. Cymbalta?
    By dgrotz in forum Care
    Replies: 3
    Last Post: 08-01-2005, 12:59 PM
  5. CYMBALTA
    By NURSE_NANCI_HHC in forum Pain
    Replies: 30
    Last Post: 06-07-2005, 07:34 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •